# SDR SWAA031319

- Difficulty date: June 12, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 55,847 hours, 49,216 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 65C26384
- Part serial: 91450
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, SWA SI 11139-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
